# SDR ABXA9900324

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217508
- Condition: Binding
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW (EMERG EXIT)  WOULD NOT OPEN.  LUBRICATED FIRST OFFICER'S CLEARVIEW WINDOW MECHANISM, OPERATED NORMAL IAW DC9 MM.
